Stabilisation of a class of nonlinear continuous time systems by a fuzzy control approach

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

13 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)427-436
Journal / PublicationIEE Proceedings: Control Theory and Applications
Issue number4
Publication statusPublished - 2006


This paper addresses the stabilisation issue, via a fuzzy control approach, for a class of nonlinear systems which can be approximated by the so-called dynamic fuzzy models (DFMs). An approach to the controller design on exponential stabilisation of the DFMs with affine terms is first presented. Then it is shown that semi-global stabilisation of the original nonlinear system can be established, if the designed exponential decay rate for the controlled DFMs is large enough. A simulation example is finally used to illustrate the performance of the proposed controller design approach.